Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki, 1990, Volume 30, Number 2, Pages 200–216 (Mi zvmmf3304)  

This article is cited in 3 scientific papers (total in 3 papers)

Estimation of the error in convex polynomial optimization problems

V. N. Nefedov

Moscow
References:
Abstract: Some error estimates are presented (in terms of the objective functional) for convex polynomial optimization problems. These estimates are based on certain necessary and sufficient conditions for polynomials to have a local minimum and on a study of the properties of locally convex polynomials.
Received: 31.10.1988
Revised: 03.05.1989
English version:
USSR Computational Mathematics and Mathematical Physics, 1990, Volume 30, Issue 1, Pages 147–158
DOI: https://doi.org/10.1016/0041-5553(90)90024-M
Bibliographic databases:
Document Type: Article
UDC: 519.6:519.85
MSC: Primary 90C25; Secondary 65K05, 90C30
Language: Russian
Citation: V. N. Nefedov, “Estimation of the error in convex polynomial optimization problems”, Zh. Vychisl. Mat. Mat. Fiz., 30:2 (1990), 200–216; U.S.S.R. Comput. Math. Math. Phys., 30:1 (1990), 147–158
Citation in format AMSBIB
\Bibitem{Nef90}
\by V.~N.~Nefedov
\paper Estimation of the error in convex polynomial optimization problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1990
\vol 30
\issue 2
\pages 200--216
\mathnet{http://mi.mathnet.ru/zvmmf3304}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=1045419}
\zmath{https://zbmath.org/?q=an:0705.90065}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1990
\vol 30
\issue 1
\pages 147--158
\crossref{https://doi.org/10.1016/0041-5553(90)90024-M}
Linking options:
  • https://www.mathnet.ru/eng/zvmmf3304
  • https://www.mathnet.ru/eng/zvmmf/v30/i2/p200
  • This publication is cited in the following 3 articles:
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Statistics & downloads:
    Abstract page:187
    Full-text PDF :84
    References:42
    First page:1
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2024